# SDR 08FDEA03404

- Difficulty date: August 13, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP T/E UPPER SURFACE EXTERNAL SKIN IS GOUGED IN TWO PLACES.  BLENDED GOUGE SMOOTH IAW A300-600 SRM 51-73-10.  GOUGED INBD FLAP UPPER SKIN FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 57-50-00; PG 108.  FABBED REPAIR AND INSTALLED BOTH IAW A300-600 SRM 57-50-00; PGS 220 - 226.
